# SDR DALA13018000963

- Difficulty date: April 19, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 60,729 hours, 45,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 22DE IN THE CABIN WAS INOPERATIVE. MX FOUND THE SEAT WIRE HARNESS HAD FAILED, REPLACED IT, AND FUNCTIONALLY CHECKED THE SYS.
